# SDR MWEA011059

- Difficulty date: July 19, 2001
- Submitted: July 23, 2001
- Operation: Air carrier
- Aircraft: N600ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45725
- Aircraft time: 77,549 hours, 88,063 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Transceiver
- Part number: MI585306401
- Part serial: 90120554
- Condition: Failed
- Location: Fwd Accessory
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RADAR SCREEN DISPLAYS "RT" AND SHOWS NO WEATHER.  --  REMOVED AND REPLACED WEATHER RADAR TRANSCEIVER.
